The Adomian decomposition method solution of the inviscid Burgers equation

Christian Kasumo

Abstract


We study the inviscid Burgers equation which models nonlinear wave propagation. We derive the inviscid Burgers equation from the Navier-Stokes equation and solve it using the Adomian decomposition method. By means of numerical examples we show that the Adomian decomposition method produces results that compare favourably with the exact solution obtained using the method of characteristics.

Full Text: PDF

Published: 2020-07-22

How to Cite this Article:

Christian Kasumo, The Adomian decomposition method solution of the inviscid Burgers equation, J. Math. Comput. Sci., 10 (2020), 1834-1850

Copyright © 2020 Christian Kasumo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS